# SDR UPS205333

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 5530 · Vertical Stabilizer
- Part: Mid Spar
- Condition: Chafed
- Location: Vert Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, LT VENT FIN MID SPAR CHORD IS CHAFED AT ACCESS PNL 9601.  REPAIRED AS REQUIRED PER UPS EO 727-55-0309.
